# SDR CA190319007

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 81003112B0303
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT TAKEN OVER WITH NO NAV DATABASE ON FMS1   NAV DATABASE RELOAD PROCEDURE PERFORMED.
